# SDR MTNA20211020001

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N950FE
- Make and model: Cessna 208B
- Aircraft serial: 0056
- Aircraft time: 18,074 hours, 17,535 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN BRAKE SQUEAKING. REMOVED AND REPLACED BRAKE PAD LININGS AND PRESSURE PLATE.
